# SDR GUUA04190701

- Difficulty date: April 19, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,021 hours, 26,141 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9221 TLH/PBI - DURING FLIGHT, LANDING GEAR HANDLE LIGHTS ILLUMINATED.  CLEANED BOTH MAIN LANDING GEAR UPLOCK SWITCHES.  COULD NOT DUPLICATE.
